# SDR DALA2021041902262

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1053 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PRESSURE BULKHEAD FS1053 BETWEEN LONGERONS 28L AND 29L. NRC 031-0022:5310-2014/003 00411: REPAIRED PER PRI 590913- 14 REV ORIG AND ER/A 590913-14 REV ORIG. ALL STEPS MATCH. ASSOCIATED ER/A 00-590913 ADDED FOR AC 9502. (LP #1782629)
